Skip to Content

Hair loss with cymbalta 60mg 1 xs daily?

Responses (2)

Marvell 21 Jul 2011

Yes, Cymbalta can cause hair loss (alopecia).

Dermatologic side effects including hyperhidrosis (6% to 8%), and increased sweating (6%) have been reported. Night sweats, pruritus, and rash have been reported frequently. Contact dermatitis, acne, alopecia, cold sweat, ecchymosis, eczema, erythema, face edema, increased tendency to bruise, cutaneous reactions, and photosensitivity reaction have been reported infrequently. Serious skin reactions including Stevens-Johnson Syndrome that have required drug discontinuation and/or hospitalization have been reported with duloxetine. Erythema multiforme and urticaria have also been reported.

https://www.drugs.com/sfx/cymbalta-side-effects.html

Anonymous 21 Jul 2011

Hello kaffea. I'm more curious to know, (if you are the person losing the hair), how long have you been taking the cymbalta. I was on it for about a year and a half, had a very late reaction to it, and hence had to stop it. best wishes.

kaffea 24 Jul 2011

Thanks Pledge Yes its me,,lol Been on it for back pain and nerve pain and its been id say 5 months maybe more and its be coming more noticabal last few months ... hair getting thined so i may have to stop just balacing the pain releif verses this med...

Anonymous 24 Jul 2011

Hello again kaffea. I see your problem. Bit of a fix. I know that there are several other medications, that do act much the same as cymbalta, in aiding the pain. I know, I've seen people here, from this site, that have brought up other medications, in thier own use for the pain. I'll go back and scroll through some of the older threads/posts. If I find a name, I'll mention it here.

Blueye65 2 Aug 2016

I have been on Cymbalta 60 mg 1 x day for 8 years. I am now seeing balding patches especially at the temples. Would it have taken this long to have this type of reaction to hair loss?

Stella1108 12 Oct 2016

My Dr changed my medicine from Zoloft which I was on for depression for quite some time to Cymbalta for nerve damage pain in my leg. After 1 month on this medicine my hair was falling out in clumps I was diagnosed with alopecia areata! It would have been nice to have seen this as a side effect Stapled to the bag!!! I would never have taken it!!! I am MORE DEPRESSED THAN EVER! BEING ALMOST COMPLETELY BALD IN FRONT OF MY HEAD! & it is so hard wearing wigs when you can't come in because you have no bangs!! Cymbalta put the side effect on your Packaging!!!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions